Ask an expert
Question

03 Feb 2009

Leg Cramps
Please advise, I have severe aching legs most of the time! I take 40mg Simvistatin and an Ecotrin tablet daily. It has been suggested that Lipitor can give leg cramps but not the simvistatin. If it is the meds, what else could I take as the cholestrol is rather high (9.9) with meds and diet and a hereditory factor. Your help would be appreciated
Answer 349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Ganny
Simvastatin can also cause muscle pain - stop it for a few days and see if there is a difference? If the symptoms improve without the simvastatin, you may need to discuss with your doctor, you may need to change to another kind of cholesterol medication like a Fibrate.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.